# SDR AALA20002138

- Difficulty date: December 23, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N244AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49256
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MCO - FLT 2099 - JUST AFTER TAKEOFF, FLIGHT ATTENDANT REPORTED SMOKE IN CABIN.  RIGHT TEMPERATURE CONTROL VALVE INDICATED FULL HOT WITH THE RIGHT CABIN TEMPERATURE CONTROL IN THE AUTO POSITION.  RIGHT AIR CONDITIONING GAUGE AND OUTFLOW VALVE POSITION INDICATOR FLUCTUATING ERRATICALLY.  TURNED RIGHT PACK OFF AND SMOKE STOPPED.  CONTINUED FLIGHT TO MCO AND LANDED WITHOUT INCIDENT.  SECURED LOOSE SENSE LINE TO FLOW CONTROL VALVE.  ACCOMPLISHED PACK BURNOUT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
